# SDR 55100AMWA

- Difficulty date: October 10, 2003
- Submitted: October 20, 2003
- Operation: Air carrier
- Aircraft: N142YV
- Make and model: Beech 1900D
- Aircraft serial: UE142
- Aircraft time: 15,116 hours, 22,536 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake
- Part number: 1143880251
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING TAXING IN FROM FLT 701 ABQ TO FMN. THE RT BRAKE PEDAL WAS SOFT AND MUSHY DURING THE TAXI.  RT BRAKE PEDAL FEELS MUSHY/RT BRAKE IS GRABBING P/N1143880251, APR89-594 WHEEL ASSY MAIN(ABS P/N 5006028).
